MAUDE Adverse Event Report: LimaCorporate S.p.A SMR Shoulder system; Stem Extractor

LimaCorporate S.p.A SMR Shoulder system; Stem Extractor
Model Number 9013.02.301
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation: checking the manufacturing charts of the involved lot#: 14aa150a, no pre-existing anomalies were found on the 50 devices manufactured with the same lot#.A final mdr will be shared upon completion of the investigation.
 
Event or Problem Description
During an smr revision performed on (b)(6) 2026, an intraoperative issue occurred.While the humeral components were being removed using the stem extractor, the extractor was struck with a mallet to remove the stem.During this maneuver, the threaded portion of the extractor broke and remained lodged inside the stem.The event resulted in an approximately 20-minute delay to the surgical procedure.The surgeon followed the standard surgical workflow for shoulder revision.The involved instrument was: smr - stem extractor (product code 9013.02.301, lot 14aa150a).Event happened in australia.

Brand Name
SMR Shoulder system
Common Device Name
Stem Extractor
Manufacturer (Section D)
LimaCorporate S.p.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key50729553
Report Number3008021110-2026-00368
Device Sequence Number13427449
Product Code HWB
UDI-Device Identifier08033390097987
UDI-Public08033390097987
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
Class I
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9013.02.301
Device Catalogue Number9013.02.301
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/11/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown